Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Von Neumann rho invariants and torsion in the topological knot concordance group

Christopher William Davis

Algebraic & Geometric Topology 12 (2012) 753–789
Bibliography
1 A J Casson, C M Gordon, On slice knots in dimension three, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 39 MR520521
2 J C Cha, Topological minimal genus and L2–signatures, Algebr. Geom. Topol. 8 (2008) 885 MR2443100
3 T D Cochran, Noncommutative knot theory, Algebr. Geom. Topol. 4 (2004) 347 MR2077670
4 T D Cochran, S Harvey, C Leidy, Derivatives of knots and second-order signatures, Algebr. Geom. Topol. 10 (2010) 739 MR2606799
5 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and L2–signatures, Ann. of Math. 157 (2003) 433 MR1973052
6 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
7 T D Cochran, P Teichner, Knot concordance and von Neumann ρ–invariants, Duke Math. J. 137 (2007) 337 MR2309149
8 J Collins, The L(2)–signature of torus knots arXiv:1001.1329
9 J F Davis, P Kirk, Lecture notes in algebraic topology, 35, American Mathematical Society (2001) MR1841974
10 S Friedl, Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants, Algebr. Geom. Topol. 4 (2004) 893 MR2100685
11 C M Gordon, Ribbon concordance of knots in the 3–sphere, Math. Ann. 257 (1981) 157 MR634459
12 S L Harvey, Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group, Geom. Topol. 12 (2008) 387 MR2390349
13 B J Jiang, A simple proof that the concordance group of algebraically slice knots is infinitely generated, Proc. Amer. Math. Soc. 83 (1981) 189 MR620010
14 A Kawauchi, A survey of knot theory, Birkhäuser (1996) MR1417494
15 C Kearton, Blanchfield duality and simple knots, Trans. Amer. Math. Soc. 202 (1975) 141 MR0358796
16 S G Kim, Polynomial splittings of Casson–Gordon invariants, Math. Proc. Cambridge Philos. Soc. 138 (2005) 59 MR2127228
17 S G Kim, T Kim, Polynomial splittings of metabelian von Neumann rho-invariants of knots, Proc. Amer. Math. Soc. 136 (2008) 4079 MR2425750
18 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
19 J P Levine, Signature invariants of homology bordism with applications to links, from: "Knots 90 (Osaka, 1990)", de Gruyter (1992) 395 MR1177436
20 P Lisca, Sums of lens spaces bounding rational balls, Algebr. Geom. Topol. 7 (2007) 2141 MR2366190
21 C Livingston, S Naik, Obstructing four-torsion in the classical knot concordance group, J. Differential Geom. 51 (1999) 1 MR1703602
22 C Livingston, S Naik, Knot concordance and torsion, Asian J. Math. 5 (2001) 161 MR1868169
23 W Lück, L2–invariants of regular coverings of compact manifolds and CW–complexes, from: "Handbook of geometric topology", North-Holland (2002) 735 MR1886681
24 W Lück, L2 invariants from the algebraic point of view, from: "Geometric and Cohomological Methods in Group Theory" (editors M R Bridson, P H Kropholler, I J Leary), London Math. Soc. Lecture Note Series 358, Cambridge Univ. Press (2009) 63
25 W Lück, T Schick, Various L2–signatures and a topological L2–signature theorem, from: "High-dimensional manifold topology", World Sci. Publ., River Edge, NJ (2003) 362 MR2048728
26 A Tamulis, Knots of ten or fewer crossings of algebraic order 2, J. Knot Theory Ramifications 11 (2002) 211 MR1895371